# SDR MASA97025

- Difficulty date: May 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N437YV
- Make and model: Dhav DHC8202
- Aircraft serial: 437
- System (JASC): 2730 · Elevator Control System
- Part: Pitch Lever Assy
- Part number: 82710093105
- Condition: Loose
- Location: Control Column
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NIGHT MAINTENANCE, FOUND .5 INCH OF PLAY IN PTICH CONTROL BETWEEN THE CAPTAINS AND FIRST OFFICERS CONTROL COLUMNS.  INSPECTED AND FOUND LOOSE BOLTS ON EACH END OF THE PITCH CONTROL TORQUE TUBE THAT INTERCONNECTS THE TWO CONTROL COLUMNS.  RETORQUED BOLTS AS REQUIRED.  NO FURTHER DISCREPANCIES, AIRCRAFT WAS RELEASED FOR SERVICE.  (M)
